A 19-year-old female asked:
Can zantac (ranitidine) 150mg cause depression? took yesterday morning and feeling mentally, foggy, dull, tired, and excessive crying over smallest things.
1 doctor answer • 1 doctor weighed in
Holistic Medicine 40 years experience
Reported but rare: Depression has been occasionally reported with Zantac (ranitidine) but usually after taking for several days and more likely in "severely ill elderly patients." So if this was a reaction it is unusual; I wonder if you reacted to the fillers or binders instead of the medicine. This may just be a coincidence but the only way to find out would be to try it again...
See http://tinyurl.com/j6dgq5u for more...
1.2k viewsAnswered >2 years ago
Last updated Jun 26, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.